# SDR DXTA2023021080210

- Difficulty date: February 10, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N652QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0198
- Aircraft time: 3,997 hours, 2,616 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: UNABLE TO MOVE THE DOOR HANDLE IN LOCKED POSITION AFTER CLOSING THE  DOOR. //SIGNOFF// T/S MAIN CABIN DOOR. CONFIRMED DOOR HARD TO CLOSE. T /S FURTHER. FOUND UPPER FORWARD DOOR LATCH STRIKER TO BE MIS-ALIGNED CAUSING DOOR TO BIND WHEN CLOSING, ADJUSTED UPPER FORWARD DOOR STRIKER PLATE AS NEEDED. PER.FORMED OPERATIONAL CHECK. MAIN CABIN DOOR OPERATIONAL CHECK IS GOOD. ALL WORK DONE I.A.W CE680A AMM 52-10-11
